Asymptotics of sums of lognormal random variables with Gaussian copula

Asmussen, S and Rojas-Nandayapa, L (2008) Asymptotics of sums of lognormal random variables with Gaussian copula. Statistics and Probability Letters, 78 16: 2709-2714.


Author Asmussen, S
Rojas-Nandayapa, L
Title Asymptotics of sums of lognormal random variables with Gaussian copula
Journal name Statistics and Probability Letters   Check publisher's open access policy
ISSN 0167-7152
Publication date 2008-11
Sub-type Article (original research)
DOI 10.1016/j.spl.2008.03.035
Volume 78
Issue 16
Start page 2709
End page 2714
Total pages 6
Place of publication Amsterdam, Netherlands
Publisher Elsevier BV
Language eng
Formatted abstract Let (Y1, ..., Yn) have a joint n-dimensional Gaussian distribution with a general mean vector and a general covariance matrix, and let Xi = eYi, Sn = X1 + ⋯ + Xn. The asymptotics of P (Sn > x) as n → ∞ are shown to be the same as for the independent case with the same lognormal marginals. In particular, for identical marginals it holds that P (Sn > x) ∼ n P (X1 > x) no matter what the correlation structure is.
© 2008 Elsevier B.V. All rights reserved.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 16 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Access Statistics: 45 Abstract Views  -  Detailed Statistics
Created: Thu, 02 Dec 2010, 12:25:02 EST by Dr Leonardo Rojas-nandayapa on behalf of Mathematics